# SDR CA960910035

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Butterfly Valve
- Condition: Sticking
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL350, CABIN COMMENCED CLIMB OF A 1,000 FEET PER MINUTE CONTROL LOCKED FORWARD DESCENDED TO FL250 MAINTAINED 1.8 E.P.R. (ENGINE PRESSURE RATIO). REGAINED CONTROL AND LOCKOUT LIGHT ON, CABIN WAS DESCENDING AT 2,000 FEET PER MINUTE. CONTROL SELECTED TO AUTO, PRESSURE NORMAL. MAINTENANCE CHECK REVEALED PRESSURIZATION BUTTERFLY VALVE STICKING. THE VALVE WAS REMOVED, CLEANED AND REINSTALLED. OPERATIONAL CHECK CARRIED OUT SERVICEABLE.
